Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Roth's equivalence problem in unit regular rings


Author: Robert E. Hartwig
Journal: Proc. Amer. Math. Soc. 59 (1976), 39-44
MSC: Primary 16A30; Secondary 15A21
MathSciNet review: 0409543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for matrices over a unit regular ring $ \left[ {\begin{array}{*{20}{c}} A & C \\ 0 & D \\ \end{array} } \right]\sim\left[ {\begin{array}{*{20}{c}} A & 0 \\ 0 & D \\ \end{array} } \right]$ if and only if there exist solutions $ X$ and $ Y$ to $ AX - YD = C$, thus providing a partial generalization to Roth's theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30, 15A21

Retrieve articles in all journals with MSC: 16A30, 15A21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0409543-4
PII: S 0002-9939(1976)0409543-4
Article copyright: © Copyright 1976 American Mathematical Society